# SDR CALA2025081207642

- Difficulty date: August 11, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 93,572 hours, 19,600 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OPERATIONAL CHECK,  AISLE PATH WAY LIGHTS OUT AT ROW 37 SEAT F AND D FULLY SEATED EEL CONNECTION UNDER SEAT 35D. OPS NML, REF AMM 33-51-00-715-019-001. CORRECTION: FULLY SEATED EEL CONNECTION UNDER SEAT 37D. OPS NML, REF AMM 33-51-00-715-019-001.
